# SDR CA110518004

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,562 hours
- Engine: Ge CF348E5A1
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: D3899926FD97SN
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PLANNED APU CHANGE, CONNECTOR PN D38999-26FD97 SN ON HARNESS W314 WAS FOUND CORRODED.
